MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368610
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, blood leaked from one (1) device at the non-patient needle.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, blood leaked from one (1) device at the non patient needle.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval?: 25-feb-2026.G2.Report source: health professional.Investigation summary: bd received 31 samples and 2 photos for investigation.The photos were reviewed and the indicated failure mode of sleeve leakage was observed.One of the customer photos shows a device with blood leakage in the holder.The other photo shows tubes with blood leakage on the stoppers and shields.Additionally, 10 of the customer samples were randomly selected and subjected to sleeve function testing to assess the functionality of the device.All the samples passed testing as there was no evidence of side pierced sleeves, poor sleeve recovery, sleeve fall off, or sleeve leakage during the draw.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24550075
Report Number1024879-2026-00312
Device Sequence Number5688675
Product Code JKA
UDI-Device Identifier30382903686101
UDI-Public(01)30382903686101(11)250610(17)300531(10)5161769
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K243207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368610
Device Lot Number5161769
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown